# SDR SWAA2021122246699

- Difficulty date: November 22, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CABIN WET AREA FLOOR SUPPORT BEAM = @ LBL14 AND STA 312 ; / [01] REMOVED CORROSION AT MAIN CABIN FWD WET AREA STA 312 & LBL 14 AS PER SRM 51-10-02-0G-0.; [02] PERFORMED UT THICKNESS ON REWORKED AREA IAW NDTM PART 4; 51-00-00 PROCEDURE 3. MINIMUM FOUND :0.067'. [27MG ; B/C 172139 ; CALIB.DUE-04/22]; [03] CHECK LIMITS ORIGINAL MATERIAL 0.125' MATERIAL LOST 0.058' MATERIAL REMAINING 0.067' FOUND OUT OF LIMITS AS PER SRM 53-10-51-1A-1 FIGURE 105 DETAIL B.; [04] LATE ENTRY INSTALLED PROTECTION OF EWIS AT MAIN CABIN FROM STA 294.5 TO 328 BETWEEN LBL 40 AND RBL 20 AS PER AMM 20-60-07-913-801.; [05] VERIFIED STEP 3; 4; [06] LATE ENTRY VERIFIED STEP 1; [07] VERIFIED ALL WORK ACCOMPLISHED ON REPLACEME
